Thumbnail
Access Restriction
Open

Author Alkan, Altug
Editor Volchenkov, Dimitri
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2018
Language English
Abstract Hofstadter Q-recurrence is defined by the nested recurrence Qn=Qn−Qn−1+Qn−Qn−2, and there are still many unanswered questions about certain solutions of it. In this paper, a generalization of Hofstadter’s Q-sequence is proposed and selected members of this generalization are investigated based on their chaotic generational structures and Pinn’s statistical technique. Solutions studied have also curious approximate patterns and considerably similar statistical properties with Hofstadter’s famous Q-sequence in terms of growth characteristics of their successive generations. In fact, the family of sequences that this paper introduces suggests the existence of conjectural global properties in order to classify unpredictable solutions to Q-recurrence and a generalization of it.
ISSN 10762787
Learning Resource Type Article
Publisher Date 2018-06-25
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 10990526
Journal Complexity
Volume Number 2018
Page Count 8


Open content in new tab

   Open content in new tab